MathSciNet Relay Station
MathSciNet bibliographic data
MR473932 (57 #13590) 47H10 (47D05)
Baillon, J. B.; Bruck, R. E.; Reich, S. On the asymptotic behavior of nonexpansive mappings and semigroups in Banach spaces. Houston J. Math. 4 (1978), no. 1, 1–9.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement